MAUDE Adverse Event Report: TIDI PRODUCTS, LLC SITTER ELITE; FALL PREVENTION ALARM/SENSOR COMBINATION ATTACHED OR UNATTACHED

TIDI PRODUCTS, LLC SITTER ELITE; FALL PREVENTION ALARM/SENSOR COMBINATION ATTACHED OR UNATTACHED
Model Number 8345
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual findings of the unit revealed no physical damages on the exterior housing.Evaluation of the unit found that the unit had power with batteries installed in the compartment but did not sound when nothing was connected.Additionally, the unit had no power when in use with an ac adapter.Upon opening the unit, there were three faulty electronic components observed on the printed circuit board assembly (pcba) causing the unit for not working as intended.The speaker circuitry was found out to have u3 (audio amplifier) and q9 (transistor) faulty components while the power circuitry was found out to have a r2 (resistor) faulty component.After replacing all faulty components, the unit functioned properly when in use with a magnet and sensor pad.This could be caused by using the unit with a non-posey ac adapter which has a higher voltage output leaving the unit for not functioning as intended for use.Consequently, the customer was notified via email with instruction for use attached reminding them to only use posey ac adapters with our alarms to ensure proper alarm function and to prevent damage to the alarms.If the fail-safe is not working, it may not alert the caregiver if a sensor is disconnected or not working and could contribute to a patient incident.At this time, there is no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use were reviewed and determined to provide adequate instructions and warning for the safe and effective use of the device.A device history record (dhr) of the affected serial number did not reveal any issues that could have contributed to the reported incident.No ncrs were identified.The unit passed all verification testing and met manufacturing specifications prior to being released for distribution.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacture file reference # (b)(4).
 
Event or Problem Description
Customer reported an alarm via email that the alarm does not make sound.No physical damage or mute mode observed.

Brand Name
SITTER ELITE
Common Device Name
FALL PREVENTION ALARM/SENSOR COMBINATION ATTACHED OR UNATTACHED
Manufacturer (Section D)
TIDI PRODUCTS, LLC
570 enterprise
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key15457778
Report Number2182318-2022-00109
Device Sequence Number6864297
Product Code PJO
UDI-Device Identifier10190676002082
UDI-Public10190676002082
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8345
Device Catalogue Number8345
Device Lot Number1925KF0825
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/06/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2022
Initial Report FDA Received Date09/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown